• Register
  • Login
  • Academic Journal of Applied Mathematical Sciences

    Online ISSN: 2415-2188
    Print ISSN: 2415-5225

    Frequency: Monthly


    Archives

    Volume 3 Number 3 March 2017

    On The Stability of Third Order Linear Autonomous Neutral Delay Differential Equations


    Pages: 21-39
    Authors: Ali Fuat Yeniçerioglu ; Cüneyt Yazici
    Abstract
    A wide class of third order linear autonomous neutral delay differential equations with distributed type delays is considered. Anasymptotic result, a useful exponential estimate of the solutions, a stability criterion are established.